I just started it about 3 weeks ago. I take my bp just before I take my 1/2 pill of 25mg and it's usually in the mid to high 130s/80s, but if I take it within 30 min. my rate is back down to the 120s/70-80s. I would like to enjoy a glass of wine, but am concerned about "feeling wierd" or getting sick.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
When I drink wine or beer I start to turn red on my nose and cheeks. It will last all evening. And it happens about after 3 minutes. What is going on?
1 answer • 10 Jan 2010
My medication (benzos) is vacuum sealed in a glass jar so there shouldn't be any moisture problems. I've heard that storing medication in ...
2 answers • 12 Oct 2012
Small amounts of wine or beer.
1 answer • 17 Jun 2014
... artificial (mechanical) heart valve but I see other people talking about a glass of wine or an occasional beer or two is OK. What's up with ...
1 answer • 16 Aug 2014